Alert archive / New Jersey / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 5, 2012, 6:36 PM EST. It took effect at Jan 6, 2012, 7:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2012, 6:36 PM EST (23:36 UTC)
- In effect from
- Jan 6, 2012, 7:00 AM EST
- Expired
- Jan 6, 2012, 1:05 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
039 WHUS71 KPHI 052336 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 636 PM EST THU JAN 5 2012 ANZ450-451-061145- /O.CAN.KPHI.SC.Y.0002.000000T0000Z-120106T2200Z/ /O.NEW.KPHI.SC.Y.0003.120106T1200Z-120106T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 636 PM EST THU JAN 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 700 AM UNTIL 500 PM FRIDAY. * WINDS...SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ON FRIDAY. * SEAS...3 TO 5 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ452>455-061145- /O.CON.KPHI.SC.Y.0002.120106T1200Z-120106T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 636 PM EST THU JAN 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY... * WINDS...SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ON FRIDAY. * SEAS...3 TO 5 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ IOVINO
2 follow-up statements
467 WHUS71 KPHI 061042 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 542 AM EST FRI JAN 6 2012 ANZ452>455-062200- /O.CON.KPHI.SC.Y.0002.120106T1200Z-120106T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 542 AM EST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ450-451-062200- /O.CON.KPHI.SC.Y.0003.120106T1200Z-120106T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 542 AM EST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
467 WHUS71 KPHI 061805 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 105 PM EST FRI JAN 6 2012 ANZ452>455-061915- /O.CAN.KPHI.SC.Y.0002.000000T0000Z-120106T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 105 PM EST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS THIS AFTERNOON WILL GUST TO 20 KT OR LESS. $$ ANZ450-451-061915- /O.CAN.KPHI.SC.Y.0003.000000T0000Z-120106T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 105 PM EST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS THIS AFTERNOON WILL GUST TO 20 KT OR LESS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:15 PM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Jan 5, 3:15 PM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EST THU JAN 5 2012
.SYNOPSIS...
A WEAK AREA OF HIGH PRESSURE WILL SLIDE ACROSS THE AREA THROUGH
TONIGHT, THEN SHIFT TO OUR EAST. AN AREA OF LOW PRESSURE IS FORECAST
TO TRACK ACROSS SOUTHEASTERN CANADA LATER FRIDAY AND SATURDAY,
ALLOWING A COLD FRONT TO SETTLE INTO OUR AREA. HIGH PRESSURE THEN
RETURNS FOR MONDAY INTO TUESDAY, AS A WARM FRONT SLIDES TO OUR
NORTH. A SECONDARY COLD FRONT HOWEVER MAY STALL FOR A TIME NEAR OUR
AREA WEDNESDAY INTO THURSDAY. AN AREA OF LOW PRESSURE THEN DROPS
DOWN ACROSS THE MIDWEST AND GREAT LAKES WEDNESDAY AND THURSDAY, AS
ANOTHER STORM SYSTEM MOVES INTO OUR AREA FROM THE SOUTHWEST.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WE DID NOT SEE ANY BIG DISCREPANCIES BETWEEN THE WRF-NMM AND GFS AS
FAR AS INITIALIZATION WAS CONCERNED AND A MODEL BLEND WAS USED
THROUGH THE SHORT TERM.
ITS BEEN A SLOW DISSIPATION PROCESS, BUT THE STRATOCU TREND
CONTINUES DOWNWARD IF NOT GONE, FOR THE SOUTHERN HALF OF OUR CWA.
THE NORTHERN HALF OF OUR CWA, THERE IS STILL DECENT SC COVERAGE
UPWIND INTO THE FINGER LAKES AND THIS SHOULD CONTINUE INTO THE
EVENING. THERE ARE SOME FLURRIES OCCURRING AND WE CARRIED THE
POSSIBILITY FAR NORTH FOR THE FIRST PART OF THIS EVENING.
A GENERAL WAA AND WEAK TO MODERATE ISENTROPIC LIFT FORECAST IS STILL
DEPICTED BY THE FORECAST MODELS. THE PROBLEM REMAINS THAT THERE IS
NOT MUCH LOW LEVEL MOISTURE BELOW ABOUT 10K EXCEPT FOR THE THIN
STRATOCU DECK. SO WHILE UNDER OTHER CIRCUMSTANCES THIS COULD BE A
WETTER SYSTEM, THERE IS NOT MUCH MOISTURE TO LIFT UPWARD. THUS WE
KEPT THE PREMISE OF OUR PREDECESSOR OF NOT MENTIONING ANY MEASURABLE
POPS IN THE NORTHERN PART OF OUR CWA FOR LATER TONIGHT. WE KEPT THE
MENTION OF FLURRIES BANKING ON A FEW OF THEM MAKING IT TO THE GROUND
IN SPITE OF AN INHOSPITABLE (DRY) ENVIRONMENT BELOW THE CLOUD LEVEL.
MIN TEMPS WERE A BLEND OF MODEL DATASETS. BECAUSE OF THE FORECAST
925MB WINDS INCREASING TOWARD MORNING, WE SHOWED A SLIGHTLY EARLIER
THAN SUNRISE MIN IN THE SOUTHEASTERN PART OF OUR CWA.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
ANOTHER UNSEASONABLY MILD WINTER DAY IS IN STORE FOR FRIDAY AS
RIDGING WHICH STARTS TONIGHT CONTINUES THROUGH THE DAY. THE IMPULSES
IN THE NW FLOW BY THE MIDDLE OF FRIDAY MORNING SHOULD BE NORTHEAST
OF OUR CWA. SO WHILE THERE SHOULD BE SOME RESIDUAL CLOUDS NORTH
EARLY, WE ARE MORE CONFIDENT OF SUNSHINE RETURNING ESPECIALLY SINCE
THE FLOW IS AVOIDING THE LAKES. FARTHER TO THE SOUTH, IT SHOULD BE A
FASTER, SUNNIER TRANSITION. THE HIGHER GFS MOS DATASETS OVERALL LOOK
BETTER BASED ON FCST 925MB AND 850MB TEMPS. SPEAKING OF THOSE
LEVELS, STRONGER WINDS (25 TO 35KT) ARE FORECAST TO OCCUR AT 925MB
DURING THE DAY AND IT SHOULD BE A SLIGHTLY BREEZIER DAY THAN TODAY
ACROSS OUR CWA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE SYNOPTIC SETUP IS GENERALLY A PROGRESSIVE ONE AS THE UPPER-LEVEL
FLOW IS NOT FORECAST TO BECOME REALLY AMPLIFIED FOR MOST OF THIS
TIME FRAME. HOWEVER, SIGNIFICANT ENERGY EJECTING OUT OF THE
SOUTHWESTERN U.S IN CONJUNCTION WITH A POTENTIALLY STRONG SYSTEM
TRACKING INTO THE MIDWEST AND GREAT LAKES WEDNESDAY AND THURSDAY,
MAY ALLOW FOR A STRONG SYSTEM IN OUR AREA AROUND THURSDAY. THESE
SYSTEMS MAY BRING A PATTERN CHANGE WITH A PIECE OF ARCTIC AIR
SETTLING INTO THE EAST BEHIND THEM. HOWEVER, THE COLD SHOT MAY NOT
LAST LONG GIVEN THE PROGRESSIVE LOOK TO THE UPPER-LEVEL PATTERN NOT
ALLOWING THE COLD TO BECOME LOCKED IN. THERE IS SOME UNCERTAINTY
THOUGH TOWARD THE END OF THIS TIME FRAME, WHICH INVOLVES THE TIMING
OF THE CLOSED LOW EJECTING NORTHEASTWARD. THIS MAY ALSO HAVE AN
IMPACT ON THE WAA/OVERRUNNING THAT DEVELOPS NEAR AN EAST-WEST
FRONTAL BOUNDARY TO OUR SOUTH. HPC WENT WITH A GFS AND ECMWF BLEND
AS THIS CORRELATED WELL WITH THE WELL PERFORMING ECMWF ENSEMBLE
MEAN. WE USED A MODEL BLEND FOR FRIDAY NIGHT THROUGH SUNDAY, THEN
GENERALLY HPC GUIDANCE SUNDAY NIGHT AND BEYOND.
BASED ON THE ABOVE, AN AREA OF LOW PRESSURE WILL TRACK ACROSS
SOUTHEASTERN CANADA AND NORTHERN NEW ENGLAND FRIDAY NIGHT AND
SATURDAY. A SOUTHWEST FLOW AHEAD OF THIS FEATURE AND ITS ASSOCIATED
WEAK COLD FRONT WILL KEEP SOME MILDER AIR IN PLACE. THE FRONT MAY
TEND TO STALL OR DISSIPATE NEAR OUR AREA AS A SECONDARY COLD FRONT
LURKS TO OUR NORTH. HIGH PRESSURE THEN BUILDS IN FOR SUNDAY AND
MONDAY, HOWEVER A SYSTEM GRADUALLY EJECTING OUT OF THE SOUTHWESTERN
STATES WILL ALLOW MOISTURE TRANSPORT AND WAA TO INCREASE TOWARD THE
MID ATLANTIC. THERE IS SOME QUESTION REGARDING HOW QUICKLY THIS
OCCURS, HOWEVER THE BULK OF THIS INITIAL WAA/OVERRUNNING MAY TEND TO
BE HELD TO OUR SOUTH MONDAY INTO TUESDAY. IT APPEARS THAT AN INITIAL
WEAK IMPULSE THOUGH QUICKLY SLIDES ACROSS THE MID ATLANTIC MONDAY
AND MONDAY NIGHT, WITH PERHAPS SOME HELP BY AN UPPER-LEVEL CONFLUENT
ZONE TO THE NORTH. FOR NOW, WENT WITH AN AREA OF POSSIBLE SPRINKLES
AND/OR SLIGHT CHC OF LIGHT RAIN ACROSS THE SOUTHERN ZONES. IT
APPEARS THAT IF ANY QPF REACHES THE SURFACE, IT WILL BE RATHER LIGHT.
FOR WEDNESDAY AND THURSDAY, A SIGNIFICANT CHANGE MAY OCCUR AS THE
CLOSED LOW ACROSS THE SOUTHERN STATES MAKES THE TURN TOWARD THE
NORTHEAST. THIS FEATURE LOOKS TO HAVE A DECENT AMOUNT OF MOISTURE
WITH IT, BUT WE LOOK TO GENERALLY BE WARM ENOUGH FOR NEARLY ALL
LIQUID. THE UNCERTAINTY INCREASES ESPECIALLY DURING THIS TIME AS THE
TIMING OF THIS FEATURE COULD CHANGE, AND WHAT IF ANY INTERACTION
TAKES PLACE WITH SIGNIFICANT ENERGY SLIDING SOUTHEASTWARD FROM THE
MIDWEST. SOME OF THE MODEL GUIDANCE SHOWS A DEEPENING SURFACE LOW
CROSSING OUR AREA AROUND THE LATE WEDNESDAY TO THURSDAY TIME FRAME.
FOR NOW AND GIVEN SOME TIMING UNCERTAINTY, WENT WITH POPS NO HIGHER
THAN THE MID CHC RANGE.
AS FOR TEMPERATURES, WE GENERALLY USED A MOS BLEND FOR FRIDAY NIGHT
THROUGH SUNDAY THEN HPC GUIDANCE THEREAFTER.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A VFR FORECAST WAS ISSUED WITH THE 18Z SET OF TAFS. THE VFR STRATOCU
LEVEL REMAINS TOUGH AND WE ARE SEEING FURTHER STRATOCU FORM IN THE
BREAKS IN NW NJ AND EASTERN PA. SO FROM THE KPHL AREA AIRPORTS NWWD
WE MAINTAIN A VFR STRATOCU CIG THROUGH THE REST OF THE AFTERNOON AS
THE PREDOMINANT GROUP. WE WERE SLIGHTLY MORE OPTIMISTIC TOWARD THE
COAST ASSUMING THE INITIAL BATCH OF STRATOCU WILL CONTINUE TO
DISSIPATE AND NOT BE REPLACED AS QUICKLY BY UPWIND CLOUDS. WE ARE
EXPECTING SOME GUSTINESS THIS AFTERNOON (AROUND 20 KTS) MAINLY FROM
THE WEST.
FOR TONIGHT SOME HIGHER VFR LEVEL RETURN FLOW CLOUDS ARE EXPECTED
TO ARRIVE. WE DISSIPATE THE STRATOCU QUICKLY TOWARD SUNSET, MOST
CONFIDENT FOR AIRPORTS CLOSER TO THE ATLANTIC COAST, THAN THE
TERMINALS FARTHER TO THE NW. WINDS SHOULD BE QUITE LIGHT. WE ARE
NOT EXPECTING ANY FOG TO FORM AS DEW POINTS ARE CURRENTLY DROPPING.
THE RETURN FLOW CLOUDS DURING FRIDAY MORNING SHOULD RETREAT
NORTHEAST OF OUR AREA AND THE FORECAST LOW LEVEL MOISTURE IS LESS
THAN TODAY. THUS WE ARE JUST CARRYING A CIRRUS CLOUD GROUP. THE
FLOW ALOFT FROM THE SOUTHWEST WILL INCREASE DURING THE DAY AND WE
ARE EXPECTING MORE GUSTINESS (CLOSER TO 25 KTS) DURING THE LATE
MORNING AND AFTERNOON ON FRIDAY THAN TODAY.
OUTLOOK...
FRIDAY NIGHT AND SATURDAY...VFR WITH A POSSIBLE WIND SHIFT MORE TO
THE NORTHWEST AS A WEAK COLD FRONT GRADUALLY SETTLES INTO THE AREA.
SUNDAY AND MONDAY...GENERALLY VFR WITH HIGH PRESSURE SLIDING ACROSS
THE REGION. HOWEVER, A WEAK SYSTEM SHOULD TRACK SOUTH OF OUR
TERMINALS WITH PERHAPS JUST SOME ADDITIONAL CLOUDS THIS FAR NORTH.
TUESDAY...VFR WITH A POSSIBLE FRONT STALLED TO OUR SOUTH AND HIGH
PRESSURE NEAR OUR REGION.
&&
.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR OUR NORTHERN WATERS AS
THE GRADIENT HAS SUFFICIENTLY TIGHTEN TO BRING WIND GUSTS UP TO 25
TO 30 KT. THE WINDS SHOULD DECREASE BELOW SCA CRITERIA THIS
EVENING. FARTHER TO THE SOUTH, THE GUSTS ARE EXPECTED TO REMAIN
BELOW SCA CRITERIA.
AFTER THE LULL LATER TONIGHT, SCA CONDITIONS ARE EXPECTED TO RETURN
DURING THE DAY ON FRIDAY ON THE OCEAN. THE 925MB WINDS ARE FORECAST
TO REACH AROUND 35KTS. THERE WILL BE SOME ISSUES LATER IN THE DAY
WITH WARMER AIR PASSING OVER THE COLDER WATER THAT SHOULD NEGATE
SOME OF THE OVERALL MIXING. NOT CONFIDENT ABOUT DELAWARE BAY
REACHING CRITERIA AND WE ARE FORECASTING MOST WIND GUSTS JUST BELOW
IT WITH THIS PACKAGE.
A SURFACE LOW TRACKS ACROSS SOUTHEASTERN CANADA AND NORTHERN NEW
ENGLAND FRIDAY NIGHT AND SATURDAY. THE SOUTHWEST FLOW AHEAD OF THIS
FEATURE IS EXPECTED TO INCREASE, ESPECIALLY AHEAD OF THE WEAK COLD
FRONT. THE FORECAST SOUNDINGS INDICATE THE INVERSION LOWERING AS WAA
OCCURS ABOVE THE SURFACE. THIS MAY TEND TO LIMIT THE VERTICAL MIXING
AND ASSOCIATED GUSTS AT THE SURFACE, THEREFORE WE DID NOT EXTEND
THE SMALL CRAFT ADVISORY INTO FRIDAY NIGHT. THE SOUTHWEST FLOW HOWEVER
MAY ALLOW THE SEAS TO BUILD CLOSE TO 5 FEET. HIGH PRESSURE THEN
GRADUALLY SETTLES OVER THE AREA SUNDAY THROUGH TUESDAY WITH
CONDITIONS GENERALLY BELOW SMALL CRAFT ADVISORY CRITERIA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 5 PM EST FRIDAY FOR
ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 5 PM EST FRIDAY FOR ANZ450-451.
&&
SYNOPSIS...GORSE
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GORSE
AVIATION...GIGI/GORSE
MARINE...GIGI/GORSEHazardous weather outlook, Jan 5, 3:15 PM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EST THU JAN 5 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-062015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 315 PM EST THU JAN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-062015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 PM EST THU JAN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:01 PM EST | Small Craft Advisory | PHI | 22 hr |
Nearby
Small Craft Advisories in New Jersey, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.